Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The second variation for variational problems in canonical form


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 71 (1965), 145-148
DOI: https://doi.org/10.1090/S0002-9904-1965-11263-0
MathSciNet review: 0172216
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. James Eells Jr. and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109–160. MR 0164306, https://doi.org/10.2307/2373037
  • 2. Robert Hermann, Some differential-geometric aspects of the Lagrange variational problem, Illinois J. Math. 6 (1962), 634–673. MR 0145457
  • 3. Robert Hermann, Geometric structure theory of systems—control theory and physics. Part A, Math Sci Press, Brookline, Mass., 1974. Interdisciplinary Mathematics, Vol. IX. MR 0682775
  • 4. T. Lepage, Sur les champs gêodesiques du calcul des variations, Bull. Acad. Belg. Cl. Sci. 22 (1936), 716-729; 1036-1046.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11263-0